# SDR CA980406023

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 0164448390
- Condition: Malfunctioned
- Location: Engine
- Component: Turbomeca, 0164448390
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTOR RPM WOULD DROP AS LOW AS 377 RPM EACH TIME A POWER DEMAND WAS MADE.  NR WOULD ALWAYS RECOVER WITHIN 3-4 SECONDS.  FCU REPLACED.
